MathSciNet Relay Station
MathSciNet bibliographic data
MR422081 05C35 (68A20)
Gabow, Harold N. Using Euler partitions to edge color bipartite multigraphs. Internat. J. Comput. Information Sci. 5 (1976), no. 4, 345–355.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement